# SDR DXTA200400406

- Difficulty date: September 14, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 4,474 hours, 3,001 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Out Of Adjust
- Location: Landing Gear
- Component: Landing Gear
- Component part number: 6794061
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL340 CLIMBING TO FL410 EXPERIENCED A LOUD THUMP WITH A NOTICEABLE AIRCRAFT SHIMMY, GEAR UNLOCK LIGHT ILLUMINATED AND REMAINED ON UNTIL DESCENDING THROUGH FL150.  DURING DESCENT ANOTHER BUMP AND SHIMMY LIGHT WENT OUT, GEAR EXTENDED NORMALLY FOR LANDING.  COMPLIED WITH GEAR SWING AND FOUND NOSE GEAR UPLOCK ROLLER NOT MAKING PROPER CONTACT WITH UPLOCK SWITCH.  MEASURED NOSE STRUT EXTENSION AND FOUND TO BE OVER LIMITS.  REMOVED AND REPLACED NOSE STRUT ASSEMBLY.  COMPLIED WITH GEAR SWING AND  FUNCTIONAL CHECKS, TAXI CHECK FOR STEERING.  ALL CHECKS SATISFACTORY IAW CESSNA 750 MM CHAPTER 32-30-00.
